Revision of asymptotic behavior of the complexity of word assembly by concatenation circuitsстатья

Информация о цитировании статьи получена из Scopus
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 28 октября 2016 г.

Работа с статьей


[1] Kochergin V. V., Kochergin D. V. Revision of asymptotic behavior of the complexity of word assembly by concatenation circuits // Moscow University Mathematics Bulletin. — 2016. — Vol. 71, no. 2. — P. 55–60. The problem of the complexity of word assembly is studied. The complexity of the word refers to the minimum number of concatenation operations sufficient to obtain this word on the basis of one-letter words over a finite alphabet $A$ (repeated use of the received words is permitted). Let $L_Ac(n)$ be maximum complexity of words of length∼$n$ over a finite alphabet $A$. In this paper, we establish that $ L_Ac(n) = frac n {log_{|A|} n} left( 1 + (2+o(1)) frac {log_2 log_2 n}{log_2 n} right). $. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть